Article

Walsh operational matrices for fractional calculus and their application to distributed systems

Chen, C.-F. ; Tsay,Y.-T. ; Wu, T.-T.

1977
Elsevier Amsterdam (NLD)

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.2202

Published in: Journal of the Franklin Institute: vol. 303 (no 3), pp. 267-284

The record appears in these collections:
Articles & Preprints > Articles

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)